MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24699
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon perforation occurred.A 4.0mm x 220mm x 150cm coyote balloon catheter was selected to treat the superficial femoral artery.During the procedure, a perforation was noted on the balloon when it was inflated.The device was replaced for another of the same model to complete the procedure.There were no patient complications reported.
 
Event or Problem Description
It was reported that balloon perforation occurred.A 4.0mm x 220mm x 150cm coyote balloon catheter was selected to treat the superficial femoral artery.During the procedure, a perforation was noted on the balloon when it was inflated.The device was replaced for another of the same model to complete the procedure.There were no patient complications reported.It was further reported that the balloon inflated only once before it perforated at 10 atmospheres.There was no visible pinhole, tear, or visible damage noted on the balloon.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis and underwent a visual and microscopical examination on the outer shaft, inner shaft, balloon, and tip.The results revealed a longitudinal tear 17.5cm from the tip and is approximately 3cm long.There were no other damages found.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19588251
Report Number2124215-2024-38165
Device Sequence Number15273703
Product Code DQY
UDI-Device Identifier08714729796404
UDI-Public08714729796404
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number24699
Device Catalogue Number24699
Device Lot Number0029869096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/04/2024
08/29/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/30/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight73 KG